# SDR ASAA2013042794628

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,049 hours, 7,625 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG RECORDED FAULT CODE 73-10171 INTERNAL EEC FAULT LONG-TERM FAULT.  FAULT ACTIVE ON FLT LEGS 2-6. NR 1 ENG RECORDED FAULT CODE 73-11681 ADIRU PS & ENG PO SIGNALS DISAGREE SHORT-TERM FAULT.  FAULT ACTIVE ON FLT LEGS 1-7.  ACFT GROUNDED.  RAN EEC TEST IAW FIM 73-21 TASK 801, TEST PASSES, FAULT NO LONGER ACTIVE.  RAN EEC TEST IAW FIM 73-28 TASK 805, TEST PASSES, FAULT NO LONGER ACTIVE, NO HISTORY LAST 30 DAYS.
